MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025

LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025
Catalog Number 14049543267
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow up will be submitted should additional information become available following the investigation.
 
Event or Problem Description
On 02 august 2021 leica biosystems received a complaint that the customer experienced damaged tissue samples during processing on their asp6025.As a result 3 tissue samples have not been diagnosed.
 
Additional Manufacturer Narrative
The investigation revealed that this incident was presumably user related.The instrument logs were analyzed and no error was detected during the processing steps.A field service scientist has also been onsite and performed some tests with the cassettes the customer has been used (simport (m507 - micromesh ¿ biopsy cassettes), and has compared the simport cassettes with the micromesh cassettes from leica (ip activflo biopsy iii cassettes).The tests were performed in the presence of the customer and showed, that the leica cassettes immerse faster in formalin than the simport cassettes, and the leica cassettes empty the reagents faster than the simport cassettes.As result, the recommendation was to use the leica cassettes, because several tests were performed with the leica cassettes and good results.Additionally recommendation from the field service scientist was to modify the processing protocol regarding the leica recommended protocol.
 
Additional Manufacturer Narrative
Additional information: added unique identifier (udi) # in d4.

Brand Name
ASP6025
Common Device Name
ASP6025
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelbergerstr. 17-19
nussloch, 69226
GM  69226
Manufacturer (Section G)
LEICA MICROSYSTEMS LTD. SHANGHAI
building 1, 258 jinzang road
shanghai, pudong, 20120 6
CH   201206
Manufacturer Contact
robert gropp
heidelbergerstr. 17-19
nussloch, 
GM  
MDR Report Key12335207
Report Number8010478-2021-00010
Device Sequence Number2825668
Product Code IEO
UDI-Device Identifier04049188158819
UDI-Public(01)04049188158819
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number14049543267
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/27/2021
08/27/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/28/2021
10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown